# SDR QXEA200301597

- Difficulty date: December 29, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 12,058 hours, 17,325 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Te Flap
- Part time: 12,058 hours, 17,325 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MAINTENANCE FOUND A HALF-INCH PUNCTURE IN THE HONEYCOMB STRUCTURE OF THE LEFT OUTBOARD FLAP.  THE FLAP WAS REPAIRED IAW EA-2-57-246.
